# SDR CA070314018

- Difficulty date: February 16, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Gulstm 200
- Aircraft time: 520 hours
- Engine: Pwc PW306A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Condition: Failed
- Location: Inlet Guide Vane
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPLICATION OF POWER IN CLIMB, THE ENGINE EXPERIENCED A COMPRESSOR STALL ACCOMPANIED BY AN UNCOMMANDED POWER REDUCTION, PARAMETER FLUCTUATIONS AND A FADEC FAULT INDICATION.  SUBSEQUENT INVESTIGATION LED TO REPLACEMENT OF THE ENGINE INLET GUIDE VANE ACTUATOR. (TC NR 20070314018)
